Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 270, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 1, 2008, 5:59 PM CDT for Jefferson County, Tuscaloosa County, Walker County, Alabama. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2008, 5:59 PM CDT (22:59 UTC)
- Expired
- Jun 1, 2008, 6:19 PM CDT
- In force
- 20 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Jefferson County, AL, Tuscaloosa County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 60 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:04 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1622 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 012259 SVRBMX ALC073-125-127-012330- /O.NEW.KBMX.SV.W.0270.080601T2259Z-080601T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 559 PM CDT SUN JUN 1 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA... SOUTH CENTRAL WALKER COUNTY IN CENTRAL ALABAMA... NORTHEASTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA... * UNTIL 630 PM CDT * AT 559 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF GORGAS...OR 13 MILES SOUTHWEST OF CORDOVA...AND MOVING EAST AROUND 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GORGAS BY 605 PM CDT... GORGAS STEAM PLANT BY 615 PM CDT... 8 MILES NORTH OF OAK GROVE BY 630 PM CDT... WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME DAMAGE...ESPECIALLY TO SMALLER STRUCTURES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR NORTHERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3364 8702 3342 8712 3354 8742 3371 8735 TIME...MOT...LOC 2259Z 290DEG 9KT 3360 8728 $$ JONES/90
1 follow-up statement
000 WWUS54 KBMX 012319 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 619 PM CDT SUN JUN 1 2008 ALC073-125-127-012329- /O.CAN.KBMX.SV.W.0270.000000T0000Z-080601T2330Z/ TUSCALOOSA AL-JEFFERSON AL-WALKER AL- 619 PM CDT SUN JUN 1 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WALKER...WEST CENTRAL JEFFERSON AND NORTHEASTERN TUSCALOOSA COUNTIES IS CANCELLED... THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR NORTHERN ALABAMA. LAT...LON 3364 8702 3342 8712 3354 8742 3371 8735 TIME...MOT...LOC 2319Z 290DEG 9KT 3358 8722 $$ JONES/90
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:31 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 1, 3:31 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 331 PM CDT SUN JUN 1 2008 .DISCUSSION... SEVERAL SEVERE STORMS DEVELOPED IN THE UNSTABLE AIR MASS ACROSS CENTRAL ALABAMA THIS AFTERNOON. A LOT OF THE ACTION WAS CLUSTERED WHERE LARGE OUTFLOW BOUNDARIES FROM MORNING CONVECTION LINGERED AND INTERSECTED. OUR ATTENTION THIS EVENING TURNS TO THE WEST... WHERE A BIGGER AND BADDER AREA OF STORMS IS PUSHING THROUGH ARKANSAS. LOTS OF WIND REPORTS ASSOCIATED WITH THAT MCS...AND IT SEEMS TO BE HOLDING ITS OWN AS IT MAKES STEADY EAST-SOUTHEAST PROGRESS. PRESENT TRAJECTORY WOULD EVENTUALLY PUT THIS INTO THE WESTERN COUNTIES AROUND 00-02Z...AND THEN EASTWARD FROM THERE AFTER THAT. ONCE THAT SYSTEM MOVES THROUGH TONIGHT...THE SOUTHERN STATES UPPER LEVEL RIDGE SHOULD HELP RETURN OUR AREA TO A PATTERN MORE TYPICAL OF SUMMERTIME. WITH THE LACK OF NEW GFS MODEL DATA IN AWIPS...I DID NOT MAKE ANY MAJOR CHANGES TO THE ONGOING FORECAST BEYOND TONIGHT. /61/ && .AVIATION...18Z AVIATION DISCUSSION. ONGOING CONVECTION CONCERNS WILL CONTINUE TO AFFECT BHM/EET/ANB THROUGH THE AFTERNOON...AND INCLUDED TEMPO TSRA FOR THE NEXT SEVERAL HOURS. AT TCL/MGM/TOI...MERELY INCLUDED VCTS FOR NOW. EXPECT ONCE THE OUTFLOW BOUNDARIES GET DOWN INTO THE NICE JUICY AIR MASS...WILL SEE MORE STORMS DEVELOPING. FOR NOW WILL KEEP THINGS SIMPLE THROUGH THE OVERNIGHT PERIOD...WITH UNCERTAINTY DUE TO HUGE MCS IN THE MIDWEST. CONTINUED NORTHWEST FLOW OVERNIGHT AND TOMORROW MORNING WORTHY OF RETAINING MENTION OF AT LEAST CB THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 65 90 65 91 68 / 50 30 10 10 10 ANNISTON 66 90 66 91 68 / 50 30 10 10 10 BIRMINGHAM 67 90 70 93 71 / 50 30 10 10 10 TUSCALOOSA 67 92 69 94 72 / 40 30 10 10 10 CALERA 67 89 69 93 71 / 40 30 10 10 10 AUBURN 69 90 69 91 71 / 40 30 10 10 10 MONTGOMERY 68 93 68 94 72 / 30 30 10 10 10 TROY 68 92 68 93 71 / 30 30 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, Jun 1, 3:35 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 335 PM CDT SUN JUN 1 2008 ALZ011>015-017>050-022030- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 335 PM CDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. WET MICROBURST POTENTIAL: BIRMINGHAM...MODERATE. MONTGOMERY...HIGH. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS MUCH OF CENTRAL ALABAMA. IN NORTHWESTERN PORTIONS OF CENTRAL ALABAMA...INCLUDING MARION, WINSTON, LAMAR, FAYETTE, AND WALKER COUNTIES...A COMPLEX OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE INTO THE AREA AFTER 6 PM. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60 MPH. ACROSS THE CENTRAL PORTION OF THE AREA...INCLUDING LOCATIONS IN AND AROUND CARROLLTON...TUSCALOOSA...CENTERVILLE...BIRMINGHAM... CLANTON...GADSDEN...ANNISTON...CENTRE...HEFLIN...ALEXANDER CITY AND WEDOWEE...THE THREAT FROM ONGOING STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON...WITH THE MAIN THREAT BEING LARGE HAIL. AFTER 7 PM...THE SAME SYSTEM IS EXPECTED TO APPROACH FROM THE WEST...BRINGING THE THREAT OF DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60 MPH. THE STORMS SHOULD TEND TO WEAKEN SLIGHTLY...BUT STRONG THUNDERSTORM WINDS WILL BE POSSIBLE AT LEAST THROUGH MIDNIGHT. FINALLY...LOCATIONS ACROSS THE SOUTHERN THIRD OF CENTRAL ALABAMA... FOR LOCATIONS ROUGHLY ALONG AND SOUTH OF U.S. HIGHWAY 80...THERE IS A POSSIBILITY OF ISOLATED TO SCATTERED PULSE THUNDERSTORMS DEVELOPING AFTER 5 PM THROUGH SUNSET. LATER ON IN THE EVENING... THERE IS A SMALL CHANCE THAT STRONG TO SEVERE STORMS MAY MOVE IN FROM THE NORTHWEST...CAPABLE OF PRODUCING STRONG THUNDERSTORM WINDS DURING THE OVERNIGHT HOURS. STRONG THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND STRONG THUNDERSTORMS WINDS WILL BE POSSIBLE TODAY AS A WEAK COLD FRONT MOVES INTO CENTRAL ALABAMA. CLUSTERS OF THUNDERSTORMS PRODUCING DAMAGING WINDS AND HAIL...AS WELL AS LOCALLY HEAVY RAINFALL...WILL BE THE MAIN THREATS. ISOLATED CELLS ARE ALSO POSSIBLE AHEAD OF THE FRONT. DEVELOPMENT IS EXPECTED TO BEGIN AFTER 12 PM IN THE NORTHERN COUNTIES AND LOCATIONS SOUTH OF INTERSTATE 85 CAN EXPECT DEVELOPMENT AFTER 5 PM. THE WEATHER THREAT WILL NOT BE CONFINED TO THE DAYTIME HOURS. THOUGH HEATING WILL EXACERBATE THE DEVELOPMENT OF THUNDERSTORMS... INSTABILITY WILL REMAIN IN THE ATMOSPHERE THROUGH THE OVERNIGHT HOURS SUNDAY INTO MONDAY MORNING. THERE IS THE POSSIBILITY OF A LARGE COMPLEX OF THUNDERSTORMS MOVING THROUGH THE STATE AFTER SUNSET...SO STAY TUNED TO YOUR NOAA WEATHER RADIO THROUGHOUT TODAY AND MAKE SURE YOUR RADIO ALERT TONE IS TURNED ON BEFORE GOING TO BED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG STORMS WILL BE POSSIBLE MONDAY. ESPECIALLY DURING THE PEAK HEATING OF THE DAY...AS THE FRONT FROM SUNDAY WILL BE LINGERING ACROSS THE STATE. AGAIN...THE MAIN THREATS WILL BE DAMAGING WINDS... HAIL...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY SUNDAY. 27/SWU
In the hours before
Local storm report, Jun 1, 3:12 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
312 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL HOKES BLUFF 34.00N 85.86W
06/01/2008 E1.00 INCH ETOWAH AL PUBLIC
&&
61Local storm report, Jun 1, 3:27 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
327 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 4 SSW HOLT 33.20N 87.53W
06/01/2008 E1.00 INCH TUSCALOOSA AL TRAINED SPOTTER
REPORTED ON 15TH STREET AND FOREST LAKE AREA OF
TUSCALOOSA.
0318 PM HAIL 6 S HOLT 33.17N 87.50W
06/01/2008 E1.75 INCH TUSCALOOSA AL TRAINED SPOTTER
REPORTED ON SKYLAND BLVD NEAR CYPRESS CREEK AVENUE.
&&
61Local storm report, Jun 1, 4:26 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 3 SE CLANTON 32.81N 86.60W
06/01/2008 E0.88 INCH CHILTON AL TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED AT THE INTERSECTION OF CR 7 AND
HWY 31.
&&
GOLDENLocal storm report, Jun 1, 4:49 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
449 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 SW PINSON 33.66N 86.72W
06/01/2008 E0.25 INCH JEFFERSON AL PUBLIC
PEA SIZE HAIL REPORTED AT THE INTERSECTION OF CARSON RD
AND HWY 79.
&&
GOLDENSpecial weather statement, Jun 1, 4:57 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 457 PM CDT SUN JUN 1 2008 ALZ027-036-012245- COOSA-TALLADEGA- 457 PM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR COOSA AND TALLADEGA COUNTIES UNTIL 545 PM CDT... AT 453 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR MARBLE VALLEY...OR NEAR TALLADEGA SPRINGS...MOVING NORTHEAST AROUND 20 MPH. MARBLE SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MARBLE VALLEY. TALLADEGA SPRINGS. STRICKLAND CROSSROADS. FAYETTEVILLE. VARNONS. GANTTS QUARRY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR NORTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JONES90
Local storm report, Jun 1, 5:28 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL SYLACAUGA 33.18N 86.26W
06/01/2008 E0.75 INCH TALLADEGA AL TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN SYLACAUGA.
&&
GOLDENThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 11:59 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 31 min |
| Jun 1, 12:28 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 32 min |
| Jun 1, 12:47 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 28 min |
| Jun 1, 1:13 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 22 min |
| Jun 1, 1:15 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 30 min |
| Jun 1, 1:41 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 15 min |
| Jun 1, 1:57 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 23 min |
| Jun 1, 2:04 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 17 min |
| Jun 1, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 34 min |
| Jun 1, 2:30 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 30 min |
| Jun 1, 2:35 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 25 min |
| Jun 1, 2:44 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 31 min |
| Jun 1, 3:09 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 21 min |
| Jun 1, 3:14 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 31 min |
| Jun 1, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 32 min |
| Jun 1, 3:35 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 25 min |
| Jun 1, 3:42 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 33 min |
| Jun 1, 3:52 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 38 min |
| Jun 1, 3:54 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 36 min |
| Jun 1, 3:55 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 35 min |
| Jun 1, 4:12 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 33 min |
| Jun 1, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 28 min |
| Jun 1, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 27 min |
| Jun 1, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 25 min |
| Jun 1, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 34 min |
| Jun 1, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 33 min |
| Jun 1, 4:55 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 35 min |
| Jun 1, 5:04 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Shelby, Talladega | 26 min |
| Jun 1, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 37 min |
| Jun 1, 5:21 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 39 min |
| Jun 1, 5:40 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 35 min |
| Jun 1, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby | 32 min |
| Jun 1, 5:54 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 36 min |
| Jun 1, 5:56 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 34 min |
| Jun 1, 6:24 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.